MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X30MM ST/RST; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X30MM ST/RST; SHOULDER, PROSTHESIS
Catalog Number 115396
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).It is unknown if product will be returning to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.H3 other text : product not returned.
 
Event or Problem Description
It was reported that the patient is being considered for a revision due to unknown reasons.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
It was reported that the patient is being considered for a revision due to screw fracture.No revision has been reported to date.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d1, d2, d4, g1-2, g3, g4, g7, h1, h2, h4, h6, h10.D10: comp lk scr 3.5hex 4.75x35 st cat: 180554 lot: 65700031.Comp lk scr 3.5hex 4.75x35 st cat: 180554 lot: 161090.Comp lk scr 3.5hex 4.75x35 st cat: 180554 lot: 905700.Comp lk scr 3.5hex 4.75x35 st cat: 180554 lot: 760800.Comp lk scr 3.5hex 4.75x20 st cat: 180551 lot: 429670.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, g1-2, g3, g7, h1, h2, h6, h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record was reviewed and no discrepancies were found.The root cause of the reported issue is attributed to user error as the patient was lifting a hot water heater post-op.Per ifu, "excessive, unusual and/or awkward movement and/or activity, trauma, excessive weight, and obesity have been implicated with premature failure of certain implants by loosening, fracture, dislocation, subluxation and/or wear." the reported event is confirmed as the patient was lifting a hot water heater post-op causing the screw to fracture.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP RVS CNTRL 6.5X30MM ST/RST
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18382688
Report Number0001825034-2023-03055
Device Sequence Number12387207
Product Code KWS
UDI-Device Identifier00880304677081
UDI-Public(01)00880304677081(17)320826(10)036680
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K132239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/06/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number115396
Device Lot Number036680
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer12/28/2023
04/22/2024
05/23/2024
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date01/17/2024
05/21/2024
06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexMale